CSpace
The nonconforming virtual element method for parabolic problems
Zhao, Jikun1; Zhang, Bei2; Zhu, Xiaopeng1,3,4
2019-09-01
Source PublicationAPPLIED NUMERICAL MATHEMATICS
ISSN0168-9274
Volume143Pages:97-111
AbstractThe nonconforming virtual element method for the parabolic problem is developed in this paper, where the semi-discrete and fully discrete formulations are presented. In order to analyze the convergence of the method, we construct a projection operator in the sense of the energy norm and give the corresponding error estimates in the L-2 norm and broken H-1 semi-norm. With the help of the energy projection operator, we prove the optimal convergence of the nonconforming virtual element method in the semi-discrete and fully discrete formulations, respectively. Finally, we investigate the convergence of the nonconforming virtual element method by some numerical examples, which verify the theoretical results. (C) 2019 IMACS. Published by Elsevier B.V. All rights reserved.
KeywordNonconforming virtual element Parabolic problem Polygonal or polyhedral meshes
DOI10.1016/j.apnum.2019.04.002
Language英语
Funding ProjectNational Natural Science Foundation of China[11701522] ; Research Foundation for Advanced Talents of Henan University of Technology[2018BS013]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000471739600008
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/35004
Collection中国科学院数学与系统科学研究院
Affiliation1.Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Henan, Peoples R China
2.Henan Univ Technol, Coll Sci, Zhengzhou 450001, Henan, Peoples R China
3.Univ Chinese Acad Sci, Sch Math Sci, Beijing 101407, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC,NCMIS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhao, Jikun,Zhang, Bei,Zhu, Xiaopeng. The nonconforming virtual element method for parabolic problems[J]. APPLIED NUMERICAL MATHEMATICS,2019,143:97-111.
APA Zhao, Jikun,Zhang, Bei,&Zhu, Xiaopeng.(2019).The nonconforming virtual element method for parabolic problems.APPLIED NUMERICAL MATHEMATICS,143,97-111.
MLA Zhao, Jikun,et al."The nonconforming virtual element method for parabolic problems".APPLIED NUMERICAL MATHEMATICS 143(2019):97-111.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhao, Jikun]'s Articles
[Zhang, Bei]'s Articles
[Zhu, Xiaopeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhao, Jikun]'s Articles
[Zhang, Bei]'s Articles
[Zhu, Xiaopeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhao, Jikun]'s Articles
[Zhang, Bei]'s Articles
[Zhu, Xiaopeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.